Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Red, itchy and sore bumps with pus on tattoo. Cause?

I got a tattoo about 2 weeks ago, I used to be allergic to red dye but as I got older it didn t bother me as much. About a week ago red bumps starting appearing. Not just a few like about a hundred of them They are extremely itchy and sore. They have puss and heads on them like pimples . Is it because of the tattoo or what?
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  553
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi i think it is due to irritant dermatitis due to tattoo dye may be delayed hypersensitity reaction.use a atarax 25 mg at night,a course of broad spectrum antibiotic twice daily and application of t-bact ointment can cure it.if no response start a short course of steriods to relieve from the reaction.
Answered: Wed, 25 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor